# SDR DALA2021102106525

- Difficulty date: October 20, 2021
- Submitted: October 21, 2021
- Operation: Air carrier
- Aircraft: N356NW
- Make and model: Airbus A320-212
- Aircraft serial: 818
- Aircraft time: 69,099 hours, 31,789 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3256 CORROSION RAIL DUMMY Y503.2 LOCATED BTW FR12 TO FR16 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY PER A320 SRM 51-72-11. (1990472)
